# SDR 2007UALA01450

- Difficulty date: May 8, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Disk
- Part number: C179363
- Condition: Ruptured
- Location: Fwd Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  LEAKING THROUGH RUPTURE DISK.  REPLACED RUPTURE DISK.
